# SDR IPXA2019071744561

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,359 hours, 14,277 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - SPEED 230KT ALT GOOD' DURING SLAT EXTENSION AN INTIAL SLIGHT ROLE TO THE RT FOLLOWED BY A ROLE TO THE RT FOLLOWED BY A LVL 2 SLAT DISAG. FOLLOWING QRH SLATS WERE RETRACTED AND A FLAPS 28/RET LAD WAS ACCOMPLISHED. THE SLAT DISAG WAS NOT PREST/S REF FIM 31-71-07-00 BLKS 1-4, FOUND DEBRIS IN LEFT WING SLAT TRACK 3 CONTAMINATING PROX SENSORS. REMOVED DEBRIS AND CLEANED PROX SENSORS. PERFORMED SLAT POS IND OPS CHECK REF AMM 27-84-00 NO FAULTS NOTED AT THIS TIME. SYSTEM OK.
